×

zbMATH — the first resource for mathematics

A priori regularity for weak solutions of some nonlinear elliptic equations. (English) Zbl 0837.35027
Summary: Let \(f(u)\) be some positive regular function bounded from above by \(u^{{n\over n-2}}\), in \(\mathbb{R}^+\). We derive some necessary and sufficient conditions, in order for all positive solutions to \(- \Delta u= f(u)\in L^1_{\text{loc}}(\mathbb{R}^n)\) to be regular.
MSC:
35B65 Smoothness and regularity of solutions to PDEs
35J60 Nonlinear elliptic equations
35J20 Variational methods for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Aviles, P., On isolated singularities in some nonlinear partial differential equations, Indiana Univ. Math. Journal, Vol. 35, 773-791, (1983) · Zbl 0548.35042
[2] Benilan, P.; Brezis, H.; Crandall, M. G., A semilinear equation in L^{1} (ℝ^{n}), Ann. Scuola Norm. Sup. Pisa., Vol. 2, Serie 4, 523-555, (1975) · Zbl 0314.35077
[3] Giaquinta, M., Multiple integrals in the calculus of variations and nonlinear analysis, Annals of Mathematical Studies, Vol. 105, (1989), Princeton Univ. Press
[4] Pacard, F., Existence and convergence of positive weak solutions of \(- \operatorname{\Delta} u = u^{\frac{n}{n - 2}}\) in bounded domains of ℝ^{n}, n ≥ 3, Jour. Calc. Variat., Vol. 1, 243-265, (1993) · Zbl 0822.35051
[5] F. Pacard Convergence and Partial Regularity for Weak Solutions of Some Nonlinear Elliptic Equation: the Supercritical Case, Preprint.
[6] Stampacchia, G., Some limit case of L^{P} estimates for solution of second order elliptic equations, Comm. Pure Applied Math., Vol. XVI, 505-510, (1963) · Zbl 0147.09202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.